# SDR SWAA2012052104240

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 30,447 hours, 20,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3014041
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS COVER MISSING AT ROW 10.  INSTALLED COVER PER MM.
